DOI QR코드

DOI QR Code

On a New Ostrowski-Type Inequality and Related Results

Set, Erhan;Sarikaya, Mehmet Zeki

  • 투고 : 2011.11.04
  • 심사 : 2013.05.08
  • 발행 : 2014.12.23

초록

We provide a new Ostrowski-type inequality involving functions of two independent variables, as well as some related results.

키워드

Ostrowski inequality;Functions of two independent variables

참고문헌

  1. X. L. Cheng, Improvement of some Ostrowski-Gruss type inequalites, Comp. Math. Appl., 42(2001), 109-114. https://doi.org/10.1016/S0898-1221(01)00135-3
  2. W-J. Liu, Q-L. Xue and S-F. Wang, Several new Perturbed Ostrowski-like type inequalities, J. Inequal. Pure and Appl. Math. (JIPAM), 8(4)(2007), Article: 110.
  3. A. Ostrowski, Uber die Absolutabweichung einer differentierbaren Funktion von ihren Integralmittelwert, Comment. Math. Helv., 10, 226-227, (1938).
  4. M. E. Ozdemir, H. Kavurmac and E. Set, Ostrowski's type inequalities for (${\alpha}$,m)-convex functions, Kyungpook Math. J., 50(2010), 371-378. https://doi.org/10.5666/KMJ.2010.50.3.371
  5. Q-L. Xue, J. Zhu and W-J. Liu, A new generalization of Ostrowski-type inequality involving functions of two independent variables, Comp. Math. Appl., 60(2010), 2219-2224. https://doi.org/10.1016/j.camwa.2010.08.011
  6. Q. Xue, S. Wang and W. Liu, A new generalization of Ostrowski-Gruss type inequalities involving functions of two independent variables, Miskolc Mathematical Notes, 12(2)(2011), 265-272.
  7. M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenianee, Vol. LXXIX, 1(2010), 129-134.
  8. M. Z. Sarikaya, On the Ostrowski type integral inequality for double integrals, Demonstratio Mathematica, 45(3)(2012), 533-540.
  9. M. Z. Sarikaya and H. Ogunmez, On the weighted Ostrowski type integral inequality for double integrals, The Arabian Journal for Science and Engineering (AJSE)-Mathematics, 36(2011), 1153-1160. https://doi.org/10.1007/s13369-011-0102-4
  10. N. Ujevic, Some double integral inequalities and applications, Acta Math. Univ. Comenianae, LXXI, 2(2002), 189-199.